# SDR A6WA201141141

- Difficulty date: December 15, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,691 hours, 20,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SUPPORT SKIN IS CHAFED.  BLEND OUT DAMAGE TO A SMOOTH CONTOUR, NDT AREA ALSO RESTORE FINISH A023 IAW SRM 51-21-16.
